American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Andrew Putman. A note on the abelianizations of finite-index subgroups of the mapping class group. Proc. Amer. Math. Soc. 138 (2010) 753-758. MR 2557192.
Abstract, references, and article information   
View Article: PDF

[2] Dennis Sullivan. René Thom's work on geometric homology and bordism. Bull. Amer. Math. Soc. 41 (2004) 341-350. MR 2058291.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Goncharov. Volumes of hyperbolic manifolds and mixed Tate motives. J. Amer. Math. Soc. 12 (1999) 569-618. MR 1649192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. F. Williams. The universal templates of Ghrist. Bull. Amer. Math. Soc. 35 (1998) 145-156. MR 1602073.
Abstract, references, and article information   
View Article: PDF

[5] Yungyen Chiang. Geometric intersection numbers on a four-punctured sphere. Conform. Geom. Dyn. 1 (1997) 87-103. MR 1482943.
Abstract, references, and article information   
View Article: PDF

[6] F. R. Cohen and D. Handel. $k$-regular embeddings of the plane . Proc. Amer. Math. Soc. 72 (1978) 201-204. MR 524347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. W. Curtis and G. Kozlowski. Brick decompositions and $Q$-manifolds . Proc. Amer. Math. Soc. 72 (1978) 170-174. MR 503555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1